Autors: Philipova, N., Nikolov, N., Pichurov, G. T., Markov, D. G.
Title: Regression equations of pressure losses of rectangular labyrinth channel and bi-objective optimization
Keywords: Drip irrigation, Labyrinth channel, Numerical simulation, Simple regression

References

    Issue

    , vol. 64, issue 12, pp. 1749-1756, 2011, Bulgaria, Comptes Rendus de L'Academie Bulgare des Sciences, ISSN 13101331

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus и Web of Science